T Nation

Low Heart Rate During PCT


#1

Well, by no I'm sure some of you remember a few of my posts on heart issues I was having during cycle. I cut the cycle about half a week short and went on with normal PCT. It has now been just over 3 weeks since last injection and I am just over a week into my PCT. I was planning Nolva 40/40/20/20.

However but after week one, I noticed my heart rate was not responding the way it normally did. (before and during the gear) So after loads of searching through the literature, I have come up with the theory that it must be the Nolva. So on day 8 of my PCT I decided to cut my dosage down to 20mg. its been 3 days since the drop in dosage and I'm still have the abnormally low heart rate and a difficult time at increasing my heartrate during workouts. I'm just wondering if any of the heavies here have had any similar experience to this or have any input on my situation. It seems as if AAS dont agree with my cardiovascular system too much.

Thanks guys